# SDR DALA1017203602

- Difficulty date: July 16, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737-7
- Aircraft serial: 29648
- Aircraft time: 6,827 hours, 2,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE LOADER HIT SIDE OF A/C AT STA 440 AT STR AT 24R (DL73W101923).
